# SDR MASA2015101412477

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 15,154 hours, 14,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.
